# SDR QXEA202302200028

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 11,328 hours, 7,142 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Part number: 17068347903
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LATCH INDICATOR NOT SHOWING GREEN WHEN DOOR IS CLOSED AND ARMED. ATTEMPTED TO OPEN AND CLOSE L1 DOOR FROM THE OUTSIDE AND INSIDE, THE CABIN UNSUCCESSFULLY. DOOR MECHANISM SEEMS TO BE JAMMED. LOCKED INDICATION ON DOOR SHOWED LOCKED DISPLAY AND FLIGHT DECK SHOWS LOCKED. FERRY FOR REPAIRS. REMOVED FROM SERVICE. REF W/O 328991, N/R-00002 FOR REPLACEMENT OF GIRT BAR SPRING CLIPS ON FWD PAX DOOR AND OTHER WORK PERFORMED. DOOR OPS CHECKS GOOD, NO BINDING NOTED. RETURNED TO SERVICE.
